# SDR HALA2022022300069

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,349 hours, 5,533 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,963 hours, 5,346 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 392 - ATB - DUE TO ENGINE FAILURE OCCURRED AT 100 FT AFTER TAKE OFF. ENG #2 AGENT 1 DISCHARGED. CORRECTIVE ACTION: PERFORMED INSPECTION AFTER ENGINE FAILURE, NACELLE GVI AND FIRE EXTINGUISHING SYSTEM. REMOVED AND REPLACED #2 ENG. REPLACED #2 ENG FIRE BOTTLE #1. (8471261)
